MathSciNet Relay Station
MathSciNet bibliographic data
MR442379 (56 #762a) 34C35 (58F99 92A05)
Carpenter, Gail A. A geometric approach to singular perturbation problems with applications to nerve impulse equations. J. Differential Equations 23 (1977), no. 3, 335–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement